Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 1, Issue 1


Published
on

March 1, 2019


Pages

19-31


DOI

Article

A Review on Local and Non-Local Fractal Calculus

Check for updates


Authors

Alireza Khalili Golmankhaneh* Affiliation:
Department of Physics, Urmia Branch, Islamic Azad University, Urmia, Iran
, Cemil Tunc Affiliation:
Department of Mathematics, Faculty of Sciences, Van Yuzuncu Yil University, 65080, Turkey
, Safa Measoomy Nia Affiliation:
Department of Mathematics, Urmia Branch Islamic Azad University, Urmia, Iran
and Ali Khalili Golmankhaneh Affiliation:
Young Researchers and Elite Club, Urmia Branch, Islamic Azad University, Urmia, Iran


Abstract

In this paper, we review local and non-local fractal derivatives. Fractal calculus is formulated for the cases of functions supported on fractal Cantor-like sets, fractal curves, and fractal Cantor tartan. Scale properties of the suggested fractal functions and derivatives are given. Some examples and graphs are given for more details.


Keywords

Local fractal derivatives, non-local fractal derivative, fractal calculus, F α -calculus.


Citation

Golmankhaneh, A. K., Tunc, C., Nia, S. M., & Golmankhaneh, A. K. (2019). A review on local and non-local fractal calculus. Numerical and Computational Methods in Sciences and Engineering, 1(1), 19–31. https://doi.org/10.18576/ncmse/010103

Published by: Engineering Journals

Engineering Journals Logo